Journal article Open Access

Perennial arguments about intelligibility and rationality in the philosophy of the social sciences

Sharrock, Wes W.


BibTeX Export

@article{sharrock_wes_w_2009_31662,
  author       = {Sharrock, Wes W.},
  title        = {{Perennial arguments about intelligibility and 
                   rationality in the philosophy of the social
                   sciences}},
  journal      = {Ethnographic studies},
  year         = 2009,
  number       = {11, Autumn 2009},
  pages        = {107-124},
  month        = jan,
  note         = {+ zhb\_1104709 + Sprache: eng},
  doi          = {10.5449/idslu-001104709},
  url          = {https://doi.org/10.5449/idslu-001104709}
}
67
362
views
downloads
Views 67
Downloads 362
Data volume 48.3 MB
Unique views 66
Unique downloads 344

Share

Cite as